# SDR AALA202003179014

- Difficulty date: March 13, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 57,192 hours, 33,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: D5311449120000
- Condition: Scratched
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R1 DOOR STOP FITTING #3 FROM BOTTOM SCRATCHED. **SUPPLEMENTAL REPORT: REPLACD DOOR STOP FITTING PER AMM 52-11-31-000-002-A** (CLOSED)
